# SDR CALA2022020400307

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737900
- Aircraft serial: 31653
- Aircraft time: 28,200 hours, 9,858 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: D71701100
- Part serial: NS1
- Condition: Inoperative
- Location: M1676
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE AT M1676 DEPLETED. (REF AAR RFD NR 99921977).
